I have posted before about my reduction attempts, where I have hit a flare when trying 7mg, having had PMR since 2014. My recent reduction, now coming up to 6th week, has been using the slow plan posted on here (Dorset Lady, thank you). The first three weeks were fine, minor twinges, no more, but then during the fourth week pains hit me in my thighs, buttocks and backs of knees, but I just don't know how to tell if they were/are withdrawal or PMR pains coming back. Rather than move onto the next week of the reduction plan, I repeated week four of the plan. However, now I am unsure whether to carry on like this (five days on 7.5 mg, two on 8 mg) or to play safe and go back to all 8 mg which I know my body was happy at, no pains as now (even though my rheumy is expecting me to be down to 5 or 6 mg by next appt around May!) These pains start at around 5 am and don't ease until mid-day when the steroids kick in, taken with my breakfast porridge, so I am leaning towards the pains being PMR lurking, rather than withdrawal pains, but I just don't know! I would be so grateful for any of you lovely clever, experienced PMRers for your pearls of wisdom, please. Should I carry on with each week 8/7.5mg mix as in the "plan" or revert back to all 8mg where I was fine before? This seems to be "my level". With apologies for repeating my history yet again, I am my 95 year old husband's f/t carer, (Alzheimer's and stomach cancer) and so stress doesn't make reducing any easier, but there are a lot of you with far bigger things to deal with so not asking for sympathy, just some friendly, helpful advice, please! Thank you! Lin-lou.